# SDR ASAA2013053094939

- Difficulty date: May 30, 2013
- Submitted: June 3, 2013
- Operation: Air carrier
- Aircraft: N568AS
- Make and model: Boeing 737890
- Aircraft serial: 35183
- Aircraft time: 24,363 hours, 7,584 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Actuator
- Part number: 5416744
- Part serial: 11533
- Condition: Failed
- Location: Ram Air Inlet
- Part time: 24,355 hours, 7,189 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT PACK LIGHT ILLUMINATES ON RECALL.  ACFT GROUNDED.  R & R RT AIR INLET RAM DOOR ACTUATOR IAW AMM 21-51-21-000-801 FOR REMOVAL AND AMM 21-51-21-400-801 FOR INSTALLATION. OPS TEST GOOD, NO FAULTS WAS NOTED ON RT ZONE TEMP CONTROLLER.
